# SDR CA990818011

- Difficulty date: August 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 757236
- Engine: Rroyce RB211535E4
- System (JASC): 2460 · DC Power Distribution System
- Part: Harness
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) DURING TAXI BY MAINTENANCE TO POSITION THE AIRCRAFT ON GATE, THE POSITION SENSOR ELECTRONIC UNIT STARTED TO SMOKE.  AT L1 DOOR AFTER LAVATORY, FOUND A TWELVE WIRE BUNDLE SEVERELY CHAFED BY THE LAVATORY DUMP CABLE WHICH RESULTED IN AN ELECTRICAL SHORT BETWEEN A 115 VOLT AC WIRE AND 28 VOLT DC WIRE CAUSING THE PSEU TO SMOKE AND THE MAIN BATTERY CURRENT MONITOR, A.P.U. CURRENT MONITOR, AND THE L1 LAVATORY LEVEL DETECTOR TO FAIL.   ALL AFFECTED PARTS REPLACED AND RE-ROUTED AWAY FROM THE LAVATORY DUMP CABLE.
